# SDR IPXA2017062918758

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 17,467 hours, 12,167 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Liner
- Condition: Corroded
- Location: Lt Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LP COMPRESSOR FROM CASE HAS NUMEROUS AREAS OF CORROSION UNDER ROTOR PATH LINING.  REMOVED CORROSION AND FOUND A LARGE AREA OUT OF LIMITS IAW AMM 72-34-10-300-80.
